Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child had hot chocolate with milk and having stomach pain. Feeling dizzy and slept. Should I be worried?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
my son had a good day today, he had a good meal, and around bedtime, gave him a hotchocolate with milk his usual snack with cereal,after that, he started complaining of stomach pain, and said he felt dizzy and moving his head back and forth, I told him to put his head down, after that he felt this sudden need to lay down. he s asleep now, and sweated after 2hours:( should I be worried?
Posted Wed, 13 Nov 2013 in Child Health
Answered by Dr. E Venkata Ramana 23 minutes later
Brief Answer:
Observe the child closely

Detailed Answer:

Thank you for your query on Healthcare Magic.

This episode of stomach pain, dizzy feeling, restlessness, followed by sweating looks like nausea because of gastritis or reflux.

I suggest you to observe the child for any vomitings, increase in the severity of stomach pain, or loose stools.

And if the child develops any of above symptoms or feels dizzy after wake up, I suggest you to take him to emergency.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor